Login
Site Search
Trauma-List Subscription

Subscribe

Would you like to receive list emails batched into one daily digest?
No Yes
Modify Your Subscription

Modify

Home > List Archives

Abdominal CT for Trauma: another complication besides renal and allergy

sjasmd at aol.com sjasmd at aol.com
Tue Aug 5 02:16:12 BST 2008


norm

one other complication that occurs?with some frequency is extravasation of the contrast media into the arm during?power injection. Large volumes of contrast media in the soft tissues can lead to terrible inflammatory reactions leading to something akin to a burn, with resultant increased compartment pressures necessitating fasciotomy on occasion and leading to stricture. 

Treated by elevation, antiinflammatories and either warm or cold compresses of questionable efficacy.



sal


-----Original Message-----
From: McSwain, Norman E Jr. <nmcswai at tulane.edu>
To: trauma-list at trauma.org
Sent: Sun, 3 Aug 2008 8:51 pm
Subject: Re: Abdominal CT for Trauma



I asked the question because it seems that allergic and renal are the ones 
usually discussed and that are usually questioned by the radiologists. Sal has 
just addressed these well. Are there others that you frequently see or that you 
are concerned about?
Typed by the thumbs of
Norman on his BlackBerry 

Norman McSwain, MD
Tulane Univ Surgery
504 988-5111

----- Original Message -----
From: trauma-list-bounces at trauma.org <trauma-list-bounces at trauma.org>
To: Trauma &amp, Critical Care mailing list <trauma-list at trauma.org>
Sent: Sun Aug 03 19:42:46 2008
Subject: RE: Abdominal CT for Trauma

Dear norman,
  Any side effect which will add to patinets morbidity and mortality.
  Thanks
  Ranjith

"McSwain, Norman E Jr." <nmcswai at tulane.edu> wrote:
  What side effects do you refer to?

Norman

Norman McSwain MD
Trauma Director, Charity Hospital
Professor of Surgery, Tulane University
New Orleans LA
504 988 5111
norman.mcswain at tulane.edu 

________________________________

From: trauma-list-bounces at trauma.org on behalf of Ranjith Ellawala
Sent: Sun 8/3/2008 12:29 PM
To: Trauma & Critical Care mailing list
Subject: Abdominal CT for Trauma



Dear all ,
Have you confronted with side effects of IV contrast given in CT for patints who 
are ventillated but haemodynamically stable.?
Are there any reports?
Thank you
Ranjith Ellawala
Trauma Unit
Colombo

Send instant messages to your online friends http://uk.messenger.yahoo.com 
--
trauma-list : TRAUMA.ORG
To change your settings or unsubscribe visit:
http://www.trauma.org/index.php?/community/


--
trauma-list : TRAUMA.ORG
To change your settings or unsubscribe visit:
http://www.trauma.org/index.php?/community/

 Send instant messages to your online friends http://uk.messenger.yahoo.com 
--
trauma-list : TRAUMA.ORG
To change your settings or unsubscribe visit:
http://www.trauma.org/index.php?/community/
--
trauma-list : TRAUMA.ORG
To change your settings or unsubscribe visit:
http://www.trauma.org/index.php?/community/



More information about the trauma-list mailing list